# SDR HEER20150402988

- Difficulty date: April 2, 2015
- Submitted: April 3, 2015
- Operation: General aviation
- Aircraft: N443PH
- Make and model: Bell 407
- Aircraft serial: 54090
- Aircraft time: 4,072 hours
- Engine: Allsn 250C47B
- Engine time: 11,247 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spline Adapter
- Part number: 230511171
- Part serial: GK561474
- Condition: Scored
- Location: Compressor
- Part time: 239 hours
- Component: Compressor
- Component part number: M25010559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DISASSEMBLED 3-23-15 DUE TO COMPRESSOR FOD.  SPLINED ADAPTER REMOVED DUE TO SCORING ON INTERNAL SPLINES.  REPLACED SPLINED ADAPTER.
